MAUDE Adverse Event Report: BIOMET 3I CERTAIN LOW PROFILE ONE-PIECE ABUTMENT 3.4MM(D) X 2MM(H); DENTAL SCREW

BIOMET 3I CERTAIN LOW PROFILE ONE-PIECE ABUTMENT 3.4MM(D) X 2MM(H); DENTAL SCREW
Model Number ILPC342U
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that patient had crown mobility.Abutments were observed to be fractured at the screw of the abutment and were removed.Procedure was completed with new low profile abutments.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number: (b)(4).Patient identifier: unknown / not provided.Weight: unknown / not provided.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.D4: additional device information.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H4: device manufacturer date.H6: adverse event problem.H10: additional narrative.Two certain low profile one-piece abutment 3.4mm(d) x 2mm(h) (ilpc342u) were returned for investigation.Visual evaluation of the as returned abutment identified signs of wear.Both abutments were fractured at the threads.A fractured screw identified in one of the abutments.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.No pre-existing conditions were noted on the per.Tooth 44 and 46.Device history record (dhr) review was completed for the subject lot number (2018050962).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (2018050962) for similar events and no other complaint was identified.(complaint category keyword(s): fractured screw).Therefore, based on the available information, device malfunction (fracture screw) did occur, and the reported event was confirmed.

Brand Name
CERTAIN LOW PROFILE ONE-PIECE ABUTMENT 3.4MM(D) X 2MM(H)
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15549426
Report Number0001038806-2022-01518
Device Sequence Number13942606
Product Code DZE
UDI-Device Identifier00844868021100
UDI-Public(01)00844868021100(17)230521(10)2018050962
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K092341
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/21/2023
Device Model NumberILPC342U
Device Catalogue NumberILPC342U
Device Lot Number2018050962
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/15/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2022
Supplement Date Received by Manufacturer02/07/2023
Initial Report FDA Received Date10/06/2022
Supplement Report FDA Received Date02/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/21/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ILPC342U LOT 2018050962
Patient Age75 YR
Patient SexMale